# SDR SWI2024022000138

- Difficulty date: December 11, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 354910MT
- Condition: Corroded
- Location: Bs 310-319 S21l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STR 21L INSIDE AVIONICS BAY IN BETWEEN FS310.0 AND FS 319.70 INTERCOSTAL HAS CORROSION.    (C-CHECK RO 2/19/2024)   REMOVED AND REPLACED INTERCOSTAL AT LH STGR21L BETWEEN FS.310 AND FS.333 WITH NEW REF. CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND DWG #SH670-31810 REV.Y. COMPLIED WITH SKYWEST FORM M-337 AND SKYWEST CARD 51-900-1002-SKY (CL600-2C10).
